# SDR USAA970081

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Part time: 59,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A-4 CHECK, FOUND .3125 INCH CRACK IN BELTFRAME AT STATION 980, LONGERON 14R.  SPLICED IN NEW SECTION OF BELTFRAME AT STATION 980 BETWEEN LONGERONS 10R AND 18R PER SRM 53-03 FIG 32..  (M)
